<  Back to the Polytechnique Montréal portal

Delay-Dependent Robust Stability and H-Infinity Control of Jump Linear Systems With Time-Delay

El-Kébir Boukas, Z. K. Liu and G. X. Liu

Article (2001)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/27588/
Journal Title: International Journal of Control (vol. 74, no. 4)
Publisher: Taylor & Francis
DOI: 10.1080/00207170010008752
Official URL: https://doi.org/10.1080/00207170010008752
Date Deposited: 18 Apr 2023 15:21
Last Modified: 05 Apr 2024 11:15
Cite in APA 7: Boukas, E.-K., Liu, Z. K., & Liu, G. X. (2001). Delay-Dependent Robust Stability and H-Infinity Control of Jump Linear Systems With Time-Delay. International Journal of Control, 74(4), 329-340. https://doi.org/10.1080/00207170010008752

Statistics

Dimensions

Repository Staff Only

View Item View Item